Advanced SearchSearch Tips
The Signless Laplacian Spectral Radius of Unicyclic Graphs with Graph Constraints
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 1,  2009, pp.123-131
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.1.123
 Title & Authors
The Signless Laplacian Spectral Radius of Unicyclic Graphs with Graph Constraints
Feng, Lihua; Yu, Guihai;
  PDF(new window)
In this paper, we study the signless Laplacian spectral radius of unicyclic graphs with prescribed number of pendant vertices or independence number. We also characterize the extremal graphs completely.
unicyclic graph;independence number;signless Laplacian spectral radius;
 Cited by
Towards a spectral theory of graphs based on the signless Laplacian, II, Linear Algebra and its Applications, 2010, 432, 9, 2257  crossref(new windwow)
Bounds and conjectures for the signless Laplacian index of graphs, Linear Algebra and its Applications, 2010, 432, 12, 3319  crossref(new windwow)
The signless Laplacian spectral radius of tricyclic graphs and trees with k pendant vertices, Linear Algebra and its Applications, 2011, 435, 4, 811  crossref(new windwow)
Permanental Bounds for the Signless Laplacian Matrix of a Unicyclic Graph with Diameter d, Graphs and Combinatorics, 2012, 28, 4, 531  crossref(new windwow)
R. B. Bapat, J. W. Grossman, D. M. Kulkarni, Generalized matrix tree theorem for mixed graphs, Linear and Multilinear Algebra, 46(4)(1999), 299-312. crossref(new window)

D. Cvetkovic, M. Doob, H. Sachs, Spectra of Graphs, Academic Press, New York, 1980.

D. Cvetkovic, Signless Laplacians and line graphs, Bull. Acad. Serbe Sci. Ars. Cl. Sci. Math. Nat. Sci. Math., 131(30) (2005), 85-92.

D. Cvetkovic, P. Rowlinson, S. K. Simic, Signless Laplacians of finite graphs, Linear Algebra Appl., 423(2007), 155-171. crossref(new window)

M. Desai, V. Rao, A characterizaion of the smallest eigenvalue of a graph, J. Graph Theory, 18(1994), 181-194. crossref(new window)

Y. Fan, B. S. Tam, J. Zhou, Maximizing spectral radius of unoriented Laplacian matrix over bicyclic graphs of a given order, Linear Multilinear Algebra, 56(2008), 381-397. crossref(new window)

L. Feng, Q. Li, X. D. Zhang, Minimizing the Laplacian spectral radius of trees with given matching number, Linear Multilinear Algebra, 55(2)(2007), 199-207. crossref(new window)

L. Feng, G. Yu, No starlike trees are Laplacian cospectral, Univ. Beograd, Publ. Elektrotehn. Fak., Ser. Mat, 18(2007), 46-51.

J. W. Grossman, D. M. Kulkarni, I. Schochetman, Algebraic graph theory without orientation, Linear Algebra Appl., 212/213(1994), 289-307. crossref(new window)

Y. Hong, X. D. Zhang, Sharp upper and lower bounds for largest eigenvalue of the Laplacian matrices of trees, Discrete Math., 296(2005), 187-197. crossref(new window)

R. Merris, A note on Laplacian graph eigenvalues, Linear Algebra Appl., 285(1-3)(1998), 33-35. crossref(new window)

D. B. West, Introduction to Graph Theory, Prentice-Hall, 2001.